RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 4, Pages 1019–1028 (Mi fpm186)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers Dedicated to the Memory of B. V. Gnedenko

Asymptotics of the Shannon entropy for sums of independent random variables

A. G. D'yachkov

M. V. Lomonosov Moscow State University

Abstract: With the help of the local limit theorem we investigate the asymptotics of the Shannon entropy for sums of independent identically distributed random variables.

Full text: PDF file (286 kB)

Bibliographic databases:
UDC: 621.391.1+519.2
Received: 01.04.1996

Citation: A. G. D'yachkov, “Asymptotics of the Shannon entropy for sums of independent random variables”, Fundam. Prikl. Mat., 2:4 (1996), 1019–1028

Citation in format AMSBIB
\Bibitem{Dya96}
\by A.~G.~D'yachkov
\paper Asymptotics of the Shannon entropy for sums of independent random variables
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 4
\pages 1019--1028
\mathnet{http://mi.mathnet.ru/fpm186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1785769}
\zmath{https://zbmath.org/?q=an:0924.62022}


Linking options:
  • http://mi.mathnet.ru/eng/fpm186
  • http://mi.mathnet.ru/eng/fpm/v2/i4/p1019

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Vilenkin, A. G. D'yachkov, “Asymptotics of the Shannon and Renyi Entropies for Sums of Independent Random Variables”, Problems Inform. Transmission, 32:3 (1998), 219–232  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:292
    Full text:139
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020